# SDR CALA2022080301950

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 66,259 hours, 22,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323331
- Condition: Corroded
- Location: Fs 827 And 847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. UNDER FLOOR, STR 25L BETWEEN FS 827 AND 847 HAS MULTIPLE LOCATIONS WITH CORROSION IN CHANNEL REF TO PEMCO NR 12426.0919 REPAIRED STRINGER 25L AT AFT CARGO COMPT UNDER FLOOR BETWEEN STA 807-STA 910 PER B737-800 SRM 53-00-03-2R-1 CAT A. WORK PERFORMED BY V907635, ENTERED BY V927860
